| Model Number |
PV2014L16-A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information has been requested and investigation is ongoing.A supplemental emdr will be sent when the investigation is completed.Device has not been returned by the hospital.
Event or Problem Description
(b)(6) 2020 18:00, the picco catheter was inserted into the patient¿s left femoral artery.On (b)(6) 2020 at 17:20 pm it was detected that the picco catheter pipeline leaked blood (only a few ml of blood).The catheter has been replaced immediately.The leaking phenomenon did not occur again.No harm or clinical consequences to the patient occurred.Manufacturer reference: #(b)(4).
Event or Problem Description
Manufacturer reference: (b)(4).
Additional Manufacturer Narrative
A retain sample of the same batch has been inspected but no deficiency could be detected during visual and functional testing.No further complaints have been received for this batch.A dhr check could not identify any non-conformities or deviations relevant to the reported issue.A 100 % control is performed during production.It can be concluded that there is no indication for a systematic root cause as a deficiency of design, production or material due to the very low complaint rate ( 0,01 %, considering all types of picco catheters).Provided information and complaint investigation indicate that an user error could potentially have contributed or caused the formation of a crack in the catheter tubing.This is supported by the fact that the leakage has been detected after 9 days of use, when removing the catheter.It can not be excluded that the catheter tubing has been damaged when removing the catheter.The device has been discarded by the user and no picture or video has been provided.Therefore, it is not possible to determine if the complained device had any deviations from specification or if an user error occurred.The ifu states warnings in regards to the occurrence of a leakage.Overall, investigations did no indicate that the device failed to meet its specification when the event occurred.But the actual device has not been returned.The complaint investigation has been performed to the most possible extent.Upon the event occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.As there is no trend for this kind of issue, no further actions will be taken.The issue will be further monitored on the market to detect early trends.Based on this, the complaint will be closed.H3 other text : device discarded by the hospital.